# SDR 08FDEA01141

- Difficulty date: March 25, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Panel
- Part number: AUB7108139
- Condition: Chafed
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER PANEL NR 335 BB IS CHAFED.  BLENDED CHAFED AREA.  ORIGINAL MATERIAL 0.071; REMOVED 0.015; REMAINING MATERIAL 0.056 IAW DC/MD-10 SRM 54-00-02; VOL I.  FOUND TO BE OUT OF LIMITS IAW DC/MD-10 SRM 54-  51-02; VOL III.  FABRICATED DOUBLER IAW DC/MD-10 SRM 54-00-01; VOL I AND DC/MD-10 SRM 54-51-02; VOL III.  ALODINED AND PRIMED IAW DC/MD-10 SRM 51-21-01; VOL II.  ASSEMBLED DOUBLER IAW DC/MD-10 SRM 51-35-01; VOL II.
